# SDR CA110112005

- Difficulty date: January 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 69,192 hours
- Engine: Pwa JT8D9A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: PANEL1104
- Condition: Torn
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A `BUFFETING` WITH GEAR HANDLE IN THE `OFF` POSITION.  UPON ARRIVAL, MAINTENANCE DISCOVERED THE BELLY PANEL AFT OF THE NOSE WHEEL WELL HAD PEELED BACK FROM THE FORWARD SCREW LINE.  THE PANEL WAS REPLACED AND ACFT RETURNED TO SERVICE.
